# SDR 96UAL900770

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 2560 · Emergency Equipment
- Part: Press Ind
- Part number: 26C175282
- Condition: Inoperative
- Location: 2l Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 L-DOOR SLIDE TEST INOPERATIVE.  REMOTE PRESSURE INDICATOR FOUND TO BE INOPERATIVE.  REPLACED INDICATOR.
